# SDR C8GA20050011

- Difficulty date: April 22, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 52,737 hours, 38,483 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 65732941
- Part serial: 94
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 52,737 hours, 38,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 716 FROM TOL TO MEM, DURING CRUISE OPERATION, AIRCRAFT FLEW THROUGH HEAVY WEATHER.  DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  ON POST FLIGHT FOUND LARGE HOLE IN RADOME APPROXIMATELY ONE FOOT IN DIAMETER.  AFTER INSPECTION, DETERMINED TO BE LIGHTNING STRIKE.  REPLACED RADOME AND PERFORMED LIGHTNING STRIKE INSPECTION.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
